# SDR SWAA042774

- Difficulty date: September 23, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 21,539 hours, 12,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: D71702001
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR ESCAPE SLIDE LIGHT AND AFT CENTER EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY PER MM.
